# SDR DALA2022061004081

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2266895) DURING INSPECTION FOUND TOOLING DAMAGE ON THE SECTION 48 HORIZONTAL STAB SKIN FILLER. PERFORM PERMANENT REPAIR ON RH HORIZONTAL STABILIZER SKIN AND STRUCTURE (STA 1138) PER ERA NO.589149-14, REV. ORIG.
